MathSciNet Relay Station
MathSciNet bibliographic data
MR1487325 (99j:46072) 46L37 (46L55)
Masuda, Toshihiko Classification of actions of discrete amenable groups on strongly amenable subfactors of type ${\rm III}\sb \lambda$. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2053–2057.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement